# SDR DALA2015011700472

- Difficulty date: January 16, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING FRAMES 66 - 68 STRINGER 23L.  REPLACED THE FITTING IAW SRM 51-72-11 AND DWG D53480009.
